English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Extensions of supersymmetric spin systems

MPS-Authors
/persons/resource/persons20713

Nicolai,  Hermann
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

354340.pdf
(Publisher version), 405KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nicolai, H. (1977). Extensions of supersymmetric spin systems. Journal of Physics A, 10(12), 2143-2151. doi:10.1088/0305-4470/10/12/022.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5EB9-2
Abstract
A discussion of supersymmetric spin systems is presented extending the results obtained in a recent paper (see ibid., vol.9, p.1497 (1976)). A two-dimensional model is given and gauge invariance is defined; the latter is shown to necessitate the introduction of further spin operators.